Sur la convergence d'une classe de séries orthonormales

Alexits, György: Sur la convergence d'une classe de séries orthonormales. In: Acta scientiarum mathematicarum, (13) 1. pp. 18-20. (1949)

[img]
Preview
Cikk, tanulmány, mű
math_013_fasc_001_018-020.pdf

Download (482kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1949
Volume: 13
Number: 1
ISSN: 0001-6969
Page Range: pp. 18-20
Language: francia
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 20. p. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13651

Actions (login required)

View Item View Item